# SDR SWI2023F00441

- Difficulty date: August 11, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR SUPPORT CLIP, DISCOVERED CRACK IN FS280 BULKHEAD LOWER WEB AT RBL9.   (C-CHECK RO 10/29/2023)   REMOVED AND REPLACED EXISTING REPAIR PARTS @ FS280.00 BULKHEAD LOWER WEB. REF: REO 601R-53-11-926 REV -B DATE 2006/05/10COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
